Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 182, NWS St. Louis, MO

August 9, 2015Saint Francois County, Washington County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 9, 2015, 10:46 PM CDT for Saint Francois County, Washington County, Missouri. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2015, 10:46 PM CDT (03:46 UTC)
Expired
Aug 9, 2015, 11:45 PM CDT
In force
59 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Saint Francois County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 77 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3470 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3470 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WUUS53 KLSX 100346
SVRLSX
MOC187-221-100445-
/O.NEW.KLSX.SV.W.0182.150810T0346Z-150810T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 PM CDT SUN AUG 9 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN EAST CENTRAL MISSOURI... NORTHWESTERN 
  ST. FRANCOIS COUNTY IN SOUTHEASTERN MISSOURI...

* UNTIL 1145 PM CDT

* AT 1045 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  ANTHONIES MILL...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BONNE TERRE...POTOSI...BISMARCK...LEADWOOD...IRONDALE...MINERAL
  POINT...OLD MINES...LATTY...FRANKCLAY AND CADET.

THIS WARNING ALSO INCLUDES ST. FRANCOIS STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3803 9108 3819 9099 3804 9062 3802 9062
      3801 9063 3800 9058 3801 9054 3799 9049
      3775 9063
TIME...MOT...LOC 0345Z 294DEG 23KT 3808 9095 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
4 follow-up statements
675 
WWUS53 KLSX 100358
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 PM CDT SUN AUG 9 2015

MOC187-221-100445-
/O.CON.KLSX.SV.W.0182.000000T0000Z-150810T0445Z/
WASHINGTON MO-ST. FRANCOIS MO-
1058 PM CDT SUN AUG 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL WASHINGTON AND NORTHWESTERN ST. FRANCOIS COUNTIES...

AT 1058 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLD MINES...
MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BONNE TERRE...POTOSI...BISMARCK...LEADWOOD...IRONDALE...MINERAL
POINT...OLD MINES...LATTY...FRANKCLAY AND CADET.

THIS WARNING ALSO INCLUDES ST. FRANCOIS STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3803 9108 3819 9099 3801 9063 3800 9058
      3801 9054 3799 9049 3775 9063
TIME...MOT...LOC 0358Z 307DEG 22KT 3802 9088 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
448 
WWUS53 KLSX 100414
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 PM CDT SUN AUG 9 2015

MOC187-221-100445-
/O.CON.KLSX.SV.W.0182.000000T0000Z-150810T0445Z/
WASHINGTON MO-ST. FRANCOIS MO-
1114 PM CDT SUN AUG 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHEASTERN WASHINGTON AND NORTHWESTERN ST. FRANCOIS COUNTIES...

AT 1113 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POTOSI...
MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BONNE TERRE...POTOSI...BISMARCK...LEADWOOD...IRONDALE...MINERAL
POINT...OLD MINES...LATTY...FRANKCLAY AND CADET.

THIS WARNING ALSO INCLUDES ST. FRANCOIS STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3798 9101 3813 9087 3801 9063 3800 9058
      3801 9054 3799 9049 3775 9063
TIME...MOT...LOC 0413Z 300DEG 16KT 3796 9087 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
851 
WWUS53 KLSX 100437
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1137 PM CDT SUN AUG 9 2015

MOC187-221-100445-
/O.CON.KLSX.SV.W.0182.000000T0000Z-150810T0445Z/
WASHINGTON MO-ST. FRANCOIS MO-
1137 PM CDT SUN AUG 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN WASHINGTON AND WEST CENTRAL ST. FRANCOIS COUNTIES...

AT 1136 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IRONDALE...
MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BONNE TERRE...POTOSI...BISMARCK...LEADWOOD...IRONDALE...MINERAL POINT
AND FRANKCLAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3792 9091 3802 9081 3791 9054 3775 9063
TIME...MOT...LOC 0436Z 310DEG 24KT 3785 9075 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
404 
WWUS53 KLSX 100450
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 PM CDT SUN AUG 9 2015

MOC187-221-100459-
/O.EXP.KLSX.SV.W.0182.000000T0000Z-150810T0445Z/
WASHINGTON MO-ST. FRANCOIS MO-
1150 PM CDT SUN AUG 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
WEST CENTRAL ST. FRANCOIS COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL LIKELY.

LAT...LON 3792 9091 3802 9081 3791 9054 3775 9063
TIME...MOT...LOC 0446Z 294DEG 23KT 3785 9075 

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 5:36 PM CDT, 5 hours 10 minutes earlier.

Area forecast discussion, Aug 9, 5:36 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT SUN AUG 9 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 325 PM CDT SUN AUG 9 2015

WILL KEEP THE HEAT ADVISORY SOUTH OF THE MISSOURI RIVER INTO THE
EVENING HOURS AS OBSERVATIONS SITES ACROSS CENTRAL AND SOUTHEAST
MISSOURI ARE BEGINNING TO APPROACH CRITERIA EVEN THOUGH TEMPERATURES
HAVE HAMPERED FROM CLIMBING BECAUSE OF CLOUDS TODAY.

MAIN CONCERN WITH THIS FORECAST IS THUNDERSTORMS TONIGHT AND THE
POTENTIAL FOR A FEW SEVERE STORMS AND LOCALLY HEAVY RAINFALL.  THERE
IS A DIFFERENTIAL HEATING BOUNDARY CURRENTLY JUST SOUTH OF THE
MISSOURI WITH MLCAPES OF 3500-4500 J/KG JUST SOUTH OF IT.  AREA OF
SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY OVER WESTERN MISSOURI
WHICH IS BEING GENERATED BY MCV OVER WEST CENTRAL MISSOURI WILL
CONTINUE TO MOVE EAST.  WOULD EXPECT A GRADUAL INCREASE IN
THUNDERSTORMS THE NEXT SEVERAL HOURS AHEAD OF THIS AREA OVER CENTRAL
AND EAST CENTRAL MISSOURI INTO SOUTHWEST ILLINOIS.  A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING GIVEN THE AMOUNT
OF INSTABILITY AND DEEP LAYER SHEAR IN THE 30KT RANGE.  THE STORMS
WILL SLOWLY SHIFT SOUTH OVERNIGHT AS THE FRONT MOVES SOUTH AND THE
850MB WINDS VEER.  ALSO THINK THAT THERE MAY BE SOME LOCALLY HEAVY
RAINFALL GIVEN THAT PWATS WILL BE AROUND 2.0 INCHES...THOUGH WILL
HOLD OFF ON ISSUING A WATCH AT THIS POINT AS THERE HAS NOT BEEN ANY
RECENT HEAVY RAINFALL SO FLASH FLOOD GUIDANCE IS RELATIVELY HIGH.

BRITT

.LONG TERM:  (MONDAY THROUGH NEXT SUNDAY)
ISSUED AT 325 PM CDT SUN AUG 9 2015

(MONDAY THROUGH WEDNESDAY)

UPPER FLOW WILL BEGIN TO TURN OUT OF THE NORTHWEST BY TOMORROW AS
UPPER HIGH OVER OVER SOUTHERN HIGH PLAINS BEGINS TO BUILDS AND
TROUGH DIGS IN OVER THE NORTHEASTERN CONUS.  THIS WILL HELP PUSH THE
SURFACE COLD FRONT THROUGH THE CWA EARLY IN THE DAY MONDAY.  BOTH
THE NAM AND GFS ARE SHOWING A WEAK SHORTWAVE TROUGH MOVING ACROSS
MISSOURI AND ILLINOIS MIDDAY MONDAY.  THE ASCENT FROM THE TROUGH
SHOULD BE ENOUGH TO PRODUCE A FEW SHOWERS AND THUNDERSTORMS IN THE
INSTABILITY GENERATED BY MIDDAY OVER THE SOUTHERN CWA.  ADDITIONAL
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS DURING THE AFTERNOON AS
A SECONDARY TROUGH MOVES ACROSS IOWA. CHANCES FOR RAIN WILL DECREASE
TUESDAY AND WEDNESDAY AS THE UPPER FLOW CONTINUES TO AMPLIFY AND THE
VERTICAL MOTION BECOMES MORE SUBSIDENT AS HIGH PRESSURE BUILDS INTO
THE AREA.

MOS TEMPERATURES THE NEXT FEW DAYS ARE IN REASONABLE AGREEMENT WITH
EACH OTHER AND WITH MIXING UP TO THE 900-800MB LAYER...SO HAVE
GENERALLY FOLLOWED THEM.

(THURSDAY THROUGH SUNDAY)

EXPECT A DRY PERIOD AS AREA WILL BE DOMINATED BY A LARGE AREA OF
SURFACE HIGH PRESSURE UNDER NORTHWESTERLY UPPER FLOW ALOFT.  850MB
TEMPERATURES FROM THE GFS ENSEMBLE MEAN WILL BE IN THE 12-18C RANGE
WHICH SUPPORTS HIGHS IN THE 80S.

BRITT

&&

.AVIATION:  (FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 505 PM CDT SUN AUG 9 2015

AREA OF SHOWERS AND STORMS OVER CENTRAL MO WILL MOVE EASTWARD
THROUGH THE ST LOUIS METRO AREA THIS EVENING. COULD NOT RULE OUT
SOME ADDITIONAL DEVELOPMENT LATE TONIGHT AS A COLD FRONT MOVES
SOUTHWARD THROUGH OUR AREA LATE TONIGHT AND MONDAY MORNING. S-SWLY
SURFACE WINDS WILL VEER AROUND TO A N-NWLY DIRECTION AFTER FROPA.
THE MODEL MOS GUIDANCE WAS HINTING AT POST FRONTAL MVFR CLOUD
CEILINGS MAINLY EARLY MONDAY MORNING.

SPECIFICS FOR KSTL: SHOWERS AND STORMS WILL MOVE EASTWARD THROUGH
STL EARLY THIS EVENING. THERE MAY BE ANOTHER ROUND OF SHOWERS/STORMS
LATE TONIGHT AS A COLD FRONT MOVES SOUTHWARD THROUGH STL AREA.
SLY SURFACE WINDS WILL VEER AROUND TO A NWLY DIRECTION AFTER
FROPA EARLY MONDAY MORNING. THERE WILL ALSO LIKELY BE POST FRONTAL
MVFR CIGS MONDAY MORNING.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR COLE MO-CRAWFORD
     MO-FRANKLIN MO-GASCONADE MO-IRON MO-MONITEAU MO-OSAGE MO-
     REYNOLDS MO-WASHINGTON MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 9, 3:48 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT SUN AUG 9 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
348 PM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS TONIGHT. SOME OF THESE
THUNDERSTORMS MAY BECOME SEVERE AND BE CAPABLE OF PRODUCING LOCAL
WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND POSSIBLY A
TORNADO. IN ADDITION...THUNDERSTORMS MOVING ACROSS THE SAME AREAS
WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND THE
POTENTIAL OF FLASH FLOODING.

HEAT INDEX VALUES UP TO AROUND 105 ARE EXPECTED ACROSS PARTS OF
CENTRAL MISSOURI AND THE EASTERN OZARKS THROUGH EARLY THIS
EVENING. A HEAT ADVISORY IS IN EFFECT FROM UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

BRITT

In the hours before

Local storm report, Aug 9, 9:59 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     HOYLETON                38.45N  89.27W
08/09/2015                   WASHINGTON         IL   TRAINED SPOTTER

            EAST SIDE OF TOWN...POWER LINES DOWN...LARGE POLE BARN
            DESTROYED

&&

KARLZ
Local storm report, Aug 9, 10:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     5 SE COLUMBIA           38.40N  90.16W
08/09/2015                   MONROE             IL   LAW ENFORCEMENT

            12-14 INCH DIAMETER TREE BLOWN DOWN SOUTHEAST OF
            COLUMBIA IL

&&

GKS
Local storm report, Aug 9, 10:07 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     FLASH FLOOD      COLLINSVILLE            38.68N  90.00W
08/09/2015                   MADISON            IL   FIRE DEPT/RESCUE

            TWO TO THREE FEET OF MOVING WATER FROM NEARBY POND OVER
            LEBANON ROAD

&&

TES
Special weather statement, Aug 9, 10:10 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 PM CDT SUN AUG 9 2015

MOZ062-065-073>075-100400-
ST. FRANCOIS MO-WASHINGTON MO-STE. GENEVIEVE MO-FRANKLIN MO-
JEFFERSON MO-
1010 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN...NORTHERN
WASHINGTON...SOUTHWESTERN JEFFERSON...NORTHWESTERN STE. GENEVIEVE AND
NORTHWESTERN ST. FRANCOIS COUNTIES UNTIL 1100 PM CDT...

AT 1009 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RICHWOODS...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BONNE TERRE...DE SOTO...DESLOGE...RICHWOODS...OLD MINES...VALLES
MILL...CADET...BLACKWELL...FLETCHER AND FRENCH VILLAGE.

THIS WARNING ALSO INCLUDES WASHINGTON STATE PARK AND ST. FRANCOIS
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3811 9107 3830 9094 3804 9024 3787 9047
TIME...MOT...LOC 0309Z 289DEG 18KT 3814 9084

TRUETT
Local storm report, Aug 9, 10:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     HOYLETON                38.45N  89.27W
08/09/2015                   WASHINGTON         IL   TRAINED SPOTTER

            UPDATE TO EARLIER ENTRY...ENTIRE CITY BLOCK
            DAMAGED...TREES DOWN... HOUSES DAMAGED... MUCH DEBRIS ON
            E MAIN ST.

&&

KARLZ
Special weather statement, Aug 9, 10:15 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT SUN AUG 9 2015

ILZ079-MOZ074-075-100400-
RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
1015 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RANDOLPH...STE.
GENEVIEVE AND NORTH CENTRAL ST. FRANCOIS COUNTIES UNTIL 1100 PM
CDT...

AT 1015 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BLOOMSDALE...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHESTER...STE. GENEVIEVE...BLOOMSDALE...ST. MARY...WEINGARTEN...ROCKY
RIDGE...KASKASKIA...MINNITH...RIVER AUX VASES...KELLOGG AND FRENCH
VILLAGE.

THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 162.

THIS WARNING ALSO INCLUDES FELIX VALLE HOUSE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3792 9047 3807 9036 3809 9033 3809 9029
      3810 9028 3797 8981 3790 8985 3787 8990
      3787 8994 3782 9001 3776 9004
TIME...MOT...LOC 0315Z 293DEG 22KT 3800 9030

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:02 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Francois, Washington43 min
Aug 9, 7:35 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois55 min
Aug 9, 8:00 PM CDTSpecial Weather StatementLSXSaint Charles45 min
Aug 9, 8:29 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve46 min
Aug 9, 8:35 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis40 min
Aug 9, 9:33 PM CDTSpecial Weather StatementLSXJefferson42 min
Aug 9, 10:01 PM CDTFlash Flood WarningLSXFranklin, Jefferson8 hr
Aug 9, 10:10 PM CDTSpecial Weather StatementLSXJefferson50 min
Aug 9, 10:15 PM CDTSpecial Weather StatementLSXSainte Genevieve45 min
Aug 9, 10:23 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington52 min
Aug 9, 10:54 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve21 min
Aug 9, 11:17 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois43 min
Aug 9, 11:37 PM CDTFlash Flood WarningLSXCrawford, Sainte Genevieve, Saint Francois, Washington8 hr
Aug 9, 11:47 PM CDTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois58 min
Aug 10, 12:19 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois41 min
Aug 10, 12:42 AM CDTFlash Flood WarningLSXIron, Madison7 hr
Aug 10, 12:59 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds16 min
Aug 10, 1:56 AM CDTFlash Flood WarningLSXReynolds6 hr
Aug 10, 6:54 AM CDTAreal Flood WarningLSXCrawford, Iron, Reynolds, Washington9 hr
Aug 10, 4:37 PM CDTRiver Flood WarningLSXReynolds52 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.